Record number :
934125
Title of article :
On quadratic integral equation of fractional orders
Author/Authors :
Mohamed Abdalla Darwish، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2005
Pages :
8
From page :
112
To page :
119
Abstract :
We present an existence theorem for a nonlinear quadratic integral equations of fractional orders, arising in the queuing theory and biology, in the Banach space of real functions defined and continuous on a bounded and closed interval. The concept of measure of noncompactness and a fixed point theorem due to Darbo are the main tool in carrying out our proof.  2005 Elsevier Inc. All rights reserved
Keywords :
Measure of noncompactness , Darbo’s fixed point theorem , Quadratic integral equation , Fractional orders , Monotonic solutions
Journal title :
Journal of Mathematical Analysis and Applications
Link To Document :